# SDR UALA2012032601911

- Difficulty date: March 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,845 hours, 10,894 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 60158331
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTSDOWN. FAULT LIGHT ON.  NO ABNORMAL INDICATIONS.  REPLACED APU PER MM, NO LEAKS NOTED.
